Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 119, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2014, 1:42 AM CDT for 4 counties in Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 1:42 AM CDT (06:42 UTC)
- Expired
- Jun 8, 2014, 2:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
312
WUUS54 KTSA 080642
SVRTSA
OKC077-079-121-127-080745-
/O.NEW.KTSA.SV.W.0119.140608T0642Z-140608T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
EAST CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 245 AM CDT
* AT 141 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGGINS TO 5 MILES SOUTHWEST OF NASHOBA...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAYTON LAKE STATE PARK...
HIGGINS...NASHOBA...TUSKAHOMA...YANUSH...DAMON...KIAMICHI...
ALBION...HONOBIA...TALIHINA...BENGAL...TALIMENA STATE PARK...
WHITESBORO...OCTAVIA...FANSHAWE...MUSE...SUMMERFIELD AND BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3482 9559 3499 9486 3456 9444 3452 9446
3450 9461 3450 9504 3443 9504 3439 9536
TIME...MOT...LOC 0642Z 245DEG 32KT 3475 9543 3445 9528
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
349
WWUS54 KTSA 080700
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT SUN JUN 8 2014
OKC077-079-121-127-080745-
/O.CON.KTSA.SV.W.0119.000000T0000Z-140608T0745Z/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
200 AM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LATIMER...NORTHEASTERN PUSHMATAHA...EAST CENTRAL PITTSBURG AND
SOUTHERN LE FLORE COUNTIES UNTIL 245 AM CDT...
AT 159 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAMON TO 6 MILES SOUTH OF ALBION...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALBION...HONOBIA...
TALIHINA...BENGAL...WHITESBORO...TALIMENA STATE PARK...OCTAVIA...
MUSE...SUMMERFIELD...FANSHAWE AND BIG CEDAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3482 9559 3499 9486 3456 9444 3452 9446
3450 9461 3450 9504 3443 9504 3439 9536
TIME...MOT...LOC 0700Z 245DEG 32KT 3481 9528 3458 9507
HAIL...<.75IN
WIND...70MPH
$$254
WWUS54 KTSA 080703
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT SUN JUN 8 2014
OKC121-080714-
/O.CAN.KTSA.SV.W.0119.000000T0000Z-140608T0745Z/
PITTSBURG OK-
203 AM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PITTSBURG COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3481 9552 3484 9551 3499 9486 3457 9445
3452 9446 3450 9455 3450 9504 3447 9505
TIME...MOT...LOC 0704Z 245DEG 32KT 3482 9524 3458 9508
$$
OKC077-079-127-080745-
/O.CON.KTSA.SV.W.0119.000000T0000Z-140608T0745Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
203 AM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LATIMER...NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES
UNTIL 245 AM CDT...
AT 201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAMON TO 6 MILES SOUTHEAST OF KIAMICHI...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALBION...HONOBIA...
TALIHINA...BENGAL...TALIMENA STATE PARK...WHITESBORO...OCTAVIA...
MUSE...FANSHAWE...SUMMERFIELD AND BIG CEDAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3481 9552 3484 9551 3499 9486 3457 9445
3452 9446 3450 9455 3450 9504 3447 9505
TIME...MOT...LOC 0704Z 245DEG 32KT 3482 9524 3458 9508
HAIL...<.75IN
WIND...70MPH
$$113
WWUS54 KTSA 080739
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT SUN JUN 8 2014
OKC077-079-127-080749-
/O.EXP.KTSA.SV.W.0119.000000T0000Z-140608T0745Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
239 AM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LATIMER...
NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES WILL EXPIRE AT
245 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3481 9552 3484 9551 3499 9486 3457 9445
3452 9446 3450 9455 3450 9504 3447 9505
TIME...MOT...LOC 0739Z 245DEG 32KT 3495 9490 3471 9474
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:10 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 8, 12:10 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SUN JUN 8 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORM COMPLEXES OVER MUCH OF TAF AREA DURING PERIOD.
INITIAL CONVECTION SPREADING INTO SOUTHEAST OK TAF SITE KMLC
AND THEN KFSM. EXPANDING AREA DURING THE DAY TODAY WITH ANOTHER
COMPLEX MOVING IN WITH THUNDER LIKELY GENERATED ON OLD BOUNDARIES
FROM INITIAL CONVECTION. LOW CONFIDENCE IN SPECIFIC THUNDER TIMING.
&&
.PREV DISCUSSION... /ISSUED 657 PM CDT SAT JUN 7 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
INITIAL 9HRS TAFS DE PENDANT ON RISK OF CONVECTIVE W-E LINE
THUNDER FORMING SOUTH OF KTUL/KRVS AND NORTH OF KMLC THROUGH
ABOUT KFSM AFTER 02-05Z TIME FRAME. CONFIDENCE LIMITED WITH
THAT OUTCOME.
MORE CONFIDENCE OF YET ANOTHER CONVECTIVE MCS FROM WESTERN OK
REACHING INTO EASTERN OK 10Z-13Z AND REACHING INTO WESTERN AR
BEFORE ABOUT 15Z. SEVERAL HOURS OF TSRA ONCE THUNDER BEGINS.
PREV DISCUSSION... /ISSUED 543 PM CDT SAT JUN 7 2014/
UPDATE...
POPS/THUNDER CHANCES HAVE BEEN MODIFIED...MAINLY TO REDUCE CHANCES
ACROSS NE OK AND NW AR TO THE NORTH OF THE BOUNDARY DOWN OVER SE
OK AND W CNTRL AR. SEE DISCUSSION BELOW.
DISCUSSION...
THE LATEST RUNS OF THE LOCAL WRF MODEL INDICATE THERE WILL BE A
LULL IN THE ACTIVITY LATE THIS AFTERNOON AND INTO THE EVENING
BEFORE THINGS GET GOING AGAIN TOWARD MIDNIGHT AND AFTERWARD. THE
BULK OF THIS ACTIVITY SHOULD REMAIN CLOSER TO THE BOUNDARY DOWN
SOUTH...AT LEAST THRU 12Z. THUS POPS/THUNDER CHANCES WERE ADJUSTED
DOWN ACROSS THE NORTH FOR TONIGHT.
LACY
PREV DISCUSSION... /ISSUED 325 PM CDT SAT JUN 7 2014/
DISCUSSION...
CONVECTION ONGOING THIS AFTERNOON ALONG THE BOUNDARY THAT IS
CURRENTLY DRAPED ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EVENING...WITH
ADDITIONAL STORMS TO DEVELOP FURTHER WEST AND EVENTUALLY BECOME A
MCS LATER TONIGHT. HIGHEST RAIN CHANCES TONIGHT WILL REMAIN ACROSS
SOUTHERN SECTIONS OF THE FA IN THE VICINITY OF THE BOUNDARY. THAT
SAID...HAVE OPTED TO PULL THE FLASH FLOOD WATCH THAT NOW INCLUDES
ALL ZONES EXCEPT PUSHMATAHA AND CHOCTAW. RAIN WILL SPREAD EAST AND
NORTHEAST DURING THE MORNING AND EARLY AFTERNOON...WITH ACTIVITY
TO TAPER OFF ACROSS THE WEST DURING THE AFTERNOON. THE MAIN UPPER
SYSTEM DIVES SOUTHEAST SUNDAY NIGHT INTO MONDAY...AND WILL GIVE
THE REGION ONE MORE SHOT AT AREAWIDE RAINFALL. UPPER SYSTEM SLOWS
AS IT WRAPS UP WHILE MOVING THROUGH THE PLAINS. ECMWF MAINTAINS
THE SLOWEST PROGRESSION OF THIS FEATURE THROUGH LATE
TUESDAY/WEDNESDAY. RAIN CHANCES BEGIN TO TAPER FROM WEST TO EAST
BEGINNING TUESDAY...WITH SLIGHTLY HIGHER CHANCES PERSISTING ACROSS
THE ERN ZONES IN CONJUNCTION WITH THE SLOW MOVEMENT OF THE LOW.
AFTER A SHORT BREAK AROUND MID WEEK...THE ACTIVE PATTERN RESUMES
FOR THE LATTER PART OF THE WORK WEEK AS SEVERAL MORE DISTURBANCES
IN THE UPPER FLOW WILL INCREASE RAIN CHANCES AT THAT TIME. STAYED
CLOSER TO THE COOLER GUIDANCE...ESPECIALLY FOR HIGH TEMPERATURES
IN AREAS WHERE HIGHER RAIN AMOUNTS ARE ANTICIPATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 77 62 79 / 70 70 40 40
FSM 67 78 64 78 / 70 90 50 50
MLC 67 79 64 82 / 70 60 50 30
BVO 64 76 60 78 / 70 80 40 30
FYV 63 74 60 76 / 70 90 50 50
BYV 63 74 61 74 / 70 90 70 50
MKO 66 78 61 80 / 70 80 50 40
MIO 64 74 61 76 / 70 90 50 50
F10 67 79 62 81 / 80 60 40 30
HHW 69 81 65 83 / 70 60 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...21Hazardous weather outlook, Jun 7, 8:12 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 812 PM CDT SAT JUN 7 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 812 PM CDT SAT JUN 7 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND SOUTH OF INTERSTATE 40. ONSET...AFTER 10 PM. FLASH FLOOD. RISK...LIMITED. AREA...ALONG AND SOUTH OF INTERSTATE 40. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...ALONG AND SOUTH OF INTERSTATE 40. ONSET...AFTER MIDNIGHT. DISCUSSION... THE POTENTIAL FOR MARGINALLY SEVERE HAIL/WIND STORMS IS GREATEST ALONG AND SOUTH OF INTERSTATE 40 TONIGHT. HERE...A STATIONARY BOUNDARY WILL FOCUS THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN OK THIS EVENING...WITH THE STORMS MOVING EAST INTO OUR AREA LATER TONIGHT...MAINLY AROUND MIDNIGHT OR LATER. LOCALLY HEAVY RAINFALL AND FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT AS WELL...ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THRU FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UNSETTLED PATTERN WILL CONTINUE OVER THE REGION WITH A BOUNDARY IN THE VICINITY AND EVENTUALLY AN UPPER LOW MOVING IN FROM THE NORTHWEST EARLY NEXT WEEK. LIMITED TO ELEVATED SEVERE STORM POTENTIAL WILL CONTINUE SUNDAY AND MONDAY. THUNDERSTORM CHANCES MAY DECREASE BRIEFLY TOWARD THE MIDDLE OF NEXT WEEK BEHIND THAT SYSTEM...BEFORE INCREASING YET AGAIN TOWARD LATE WEEK. FLASH FLOODING POTENTIAL WILL CONTINUE UNTIL WE GET A CHANCE TO DRY OUT FOR A DAY OR SO. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Jun 7, 8:51 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT SAT JUN 7 2014
OKZ076-080215-
LE FLORE OK-
851 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 851 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LE FLORE
COUNTY...MOVING EAST AT 10 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3469 9472 3483 9466 3481 9445 3459 9445
TIME...MOT...LOC 0151Z 285DEG 10KT 3474 9462
LACYSpecial weather statement, Jun 7, 11:20 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT SAT JUN 7 2014
OKZ065-071-073-080445-
MCINTOSH OK-OKFUSKEE OK-PITTSBURG OK-
1120 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
AT 1120 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF VERNON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD AND
INDIANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3538 9603 3537 9596 3527 9569 3512 9576
3523 9599 3529 9599 3529 9611
TIME...MOT...LOC 0420Z 292DEG 25KT 3531 9599Special weather statement, Jun 7, 11:48 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT SAT JUN 7 2014
OKZ070-071-073-074-076-080530-
HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
1148 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL HASKELL...NORTHWESTERN LE FLORE...SOUTHERN MCINTOSH AND
NORTHEASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
AT 1148 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF VERNON TO 4 MILES SOUTH OF STIGLER...
MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...MCCURTAIN...STIGLER...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...EUFAULA...HANNA...VERNON...RAIFORD...
VIVIAN...CANADIAN AND ARROWHEAD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3533 9584 3527 9478 3511 9498 3518 9599
3527 9599
TIME...MOT...LOC 0448Z 300DEG 6KT 3526 9594 3520 9511Special weather statement, Jun 8, 12:14 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT SUN JUN 8 2014
OKZ073-080615-
PITTSBURG OK-
1214 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 1214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF SCIPIO TO 7 MILES WEST OF ASHLAND...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...KIOWA...ASHLAND...SAVANNA...HAYWOOD...ARPELAR AND
SCIPIO.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9610 3507 9607 3509 9607 3510 9606
3511 9579 3472 9581 3469 9610
TIME...MOT...LOC 0514Z 269DEG 19KT 3503 9618 3474 9618Special weather statement, Jun 8, 12:15 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SUN JUN 8 2014
OKZ065-066-071-080545-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1215 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 1216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CLEARVIEW...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...CLEARVIEW...PHAROAH...
HENRYETTA...BRYANT AND DEWAR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3541 9637 3546 9592 3523 9590 3523 9599
3529 9599 3528 9635
TIME...MOT...LOC 0516Z 263DEG 30KT 3533 9624Special weather statement, Jun 8, 1:10 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 AM CDT SUN JUN 8 2014
OKZ074>076-080715-
HASKELL OK-LATIMER OK-LE FLORE OK-
110 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...WESTERN LE FLORE AND EASTERN LATIMER
AT 111 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF RED OAK TO 5 MILES NORTH OF
FANSHAWE...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENGAL...RED OAK...TALIHINA...
SUMMERFIELD...FANSHAWE...WISTER...TALIMENA STATE PARK AND LAKE WISTER
STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3502 9523 3515 9484 3486 9465 3468 9503
3468 9506
TIME...MOT...LOC 0611Z 341DEG 14KT 3490 9512 3502 9490The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jun 7, 11:20 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Jun 8, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 61 min |
| Jun 8, 12:15 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Jun 8, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg | 57 min |
| Jun 8, 12:48 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg | 57 min |
| Jun 8, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 57 min |
| Jun 8, 1:10 AM CDT | Special Weather Statement | TSA | LeFlore | 65 min |
| Jun 8, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 42 min |
| Jun 8, 4:40 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 4 hr |
| Jun 8, 8:25 AM CDT | Areal Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 5 hr |
| Jun 8, 6:03 PM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.